# SDR YENA2024090301209

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 02215
- Aircraft time: 76,729 hours, 27,550 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / RH WING / TOP SKIN PANEL 2 / UPPER SURFACE / FRONT SPAR & RIBS 19-20 / BONDING SPIGOT /CORROSION DAMAGE – PERMANENT REPAIR; REFERENCES: /1/ AEROMAN EA 57-9051-24 REV. 0 (COVER + PARTS 1-2) /2/ AIRBUS MESSAGE 81443224/008 /3/ AIRBUS REPAIR INSTRUCTION R572-43640 ISSUE D /4/ AIRBUS RDAF 81443224/003/2024#A. AT CURRENT (8/2024) C7 CHECK FOR N589JB @ SAL, AEROMAN REPORTED CORROSION ON THE RH WING TOP SKIN PANEL 2 UPPER SURFACE, FRONT SPAR LEVEL & BETWEEN RIBS 19-20 BONDING SPIGOT.  THE DAMAGE IS REPORTED AS 5.570”L X 2.47”W X 0.119”MRT SHOWN IN FIGURE 1 OF THE REF /1/ EA PART 2. THE DAMAGE WAS OUTSIDE OF SRM TASK 57-21-11-283-014, AND THEREFORE WAS REPORTED TO AIRBUS, AND REPAIR INSTRUCTIONS WERE REQUESTED.  AIRBUS PROVIDED REPAIR INSTRUCTIONS IN THE REF /2/ MESSAGE REQUIRING THE DAMAGE TO BE REPAIRED PER THE REF /3/ RI, WHICH REQUIRES A REPAIR PLATE AND RELOCATION OF THE BONDING SPIGOT. THE REPAIR WAS PERFORMED PER THE REF /3/ RI AND IS APPROVED BY THE REF /4/ RDAF AS PERMANENT WITH ADDITIONAL POST REPAIR INSPECTIONS.  THIS EC ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH REF /4/ RDAF WITHOUT DEVIATION. THIS EC A24-1102-01 IS ISSUED TO PROVIDE THE PERMANENT REPAIR INSTRUCTIONS. EC A24-1102-02 IS ISSUED TO PROVIDE THE POST REPAIR INSPECTIONS OF THE REPAIRED AREA (METHOD: TBD, THRESHOLD: 60000FC/120000FH FROM FIRST FLIGHT, INTERVAL: TBD) SUBSTANTIATION: THIS PERMANENT CATEGORY "B" REPAIR WITH POST REPAIR INSPECTION REQUIREMENTS HAS BEEN APPROVED VIA REF /4/ RDAF AND IS CLASSIFIED AS A MAJOR. (E/C: A24-1102-01)
